# SDR MALA040865

- Difficulty date: December 16, 2004
- Submitted: December 22, 2004
- Operation: Air carrier
- Aircraft: N527XJ
- Make and model: Bac AVRO146RJ85A
- Aircraft serial: E2352
- Aircraft time: 11,048 hours, 10,958 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Handle
- Part number: 643500300
- Part serial: 07098
- Condition: Failed
- Location: Mlg
- Stage of operation: CL
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

GEAR HANDLE WOULD NOT COME UP WITHOUT GEAR SELECTED TO OVERRIDE.  AIR RETURN TO DTW.  MAINTENANCE REPLACED GEAR HANDLE WITH SERVICABLE UNIT IAW RJ85MM 32-40-14 201.  P/N 6435-003-00, S/N ON 100-99, S/N OFF 070-98.
